MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; COILS

MICROVENTION, INC. HYDROSOFT-3D-AV; COILS
Model Number 7110-0208-3D-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the physician was performing an l acomm embolization case.Tn coils#1-10 were successfully deployed without issue with headway duo#1.The physician inserted an aristotle 14 guidewire, after using the guidewire several times to re-position during the case, with headway duo#1 after coil#10 was deployed to re-position once again.The aristotle 14 would not advance into the headway duo#1 (b)(4).The aristotle 14 was removed, and a synchro soft guidewire was used without issue to re-position.Procedure continued and then coil#11 which would not advance into the hub of the headway duo #1, tn coil#11 was set aside and a new headway duo#2 was opened and case continued with coil#11 being inserted without issue.Tn coil#12 was inserted into headway duo#2 and would not advance.Coil#12 was set aside, and a new coil was chosen.Tn coil#13 would also not advance into headway duo#2.Both headway duo#2 and coil#13 were set aside for return.Headway duo#3 was opened and tn coil#14 and #15 inserted without issue.Tn coil#16 would not advance in headway duo#3 (b)(4).Tn coil#17 opened and deployed without issue.Tn coil#18 advanced into headway duo#3 without issue but would not fully enter aneurysm due to resistance to advance, upon an attempt to remove coil and re-position coil#18, coil#18 prematurely detached inside body and headway duo#3.The physciain attempted to remove coil#18 and headway duo#3 as a system, but coil#18 remained with only headway duo#3 being removed.The physician then opened a headway 21 and embotrap to remove coil#18 successfully.Case was then stopped with no further intervention.No injury to the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant separated from the pusher, stretched, broken at the distal section, and partially stuck within the introducer.The distal portion of the implant was not returned for evaluation.Further investigation found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing forces that exceeded the tensile strength of the monofilament, causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant damage, but the damage is consistent with the device experiencing forces that exceeded its yield and tensile strengths.The microcatheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
See h10.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
COILS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
MDR Report Key23539137
Report Number2032493-2025-90649
Device Sequence Number13164129
Product Code HCG
UDI-Device Identifier00816777025401
UDI-Public(01)00816777025401(11)210607(17)260531(10)2106071W6
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number7110-0208-3D-A2
Device Lot Number2106071W6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale